# SDR CA000614011

- Difficulty date: April 27, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 49 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 206001020045
- Condition: Unsafetied
- Location: Tail Rotor
- Part time: 11,200 hours
- Component: 206B
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE, PERFORMED BELOW THE ENGINE PAN, A TAIL ROTOR FLIGHT CONTROL BOLT WAS FOUND UNFASTENED.  T/R ANTI-TORQUE CONTROL TUBE (ITEM NR 21, 206 IPC FIG.67-2) REAR ATTACHMENT BOLT FOUND WITH NUT BACKED OFF, NO COTTER PIN INSTALLED.  AIRCRAFT GROUNDED AND ALL FLIGHT CONTROLS WERE INSPECTED FOR SAFETY.  ONE MORE BOLT THAT ATTACHES THE T/R PITCH CONTROL ROD TO THE PITCH CONTROL LEVER  WAS ALSO FOUND UN-SAFETIED WITHOUT A COTTER PIN SAFETING THE NUT/BOLT.  A QUALITY CONTROL PROBLEM DURING RECENT A/C REBUILD IS SUSPECTED TO BE A FACTOR IN THE FINDINGS. THE OVERHAUL SHOP HAS BEEN MADE AWARE OF THE FINDINGS.
